# SDR C2XA01BT176

- Difficulty date: November 15, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 837 hours, 601 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rudder
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO3389, DURING 2A INSPECTION MAINTENANCE FOUND #2 RUDDER ON RIGHTHAND LOWER SIDE IS CRACKED AND HAS A HOLE IN IT......MAINTENANCE REMOVED DAMAGED AREA ON #2 RUDDER RIGHTHAND LOWER SECTION. FABRICATED NEW SKIN PART AND EXTERNAL STRAPS IAW EC5540-01015. INSTALLED NEW SKIN PART AND EXTERNAL STRAPS IAW EC5540-01015. SEALED AND PAITED REPAIRED AREA IAW EC5540-01015. AIRCRAFT RETURNED TO SERVICE.
